Some Identities of 3-Prime Near-Rings Involving Jordan Ideals and Left Generalized Derivations

  • Adel En-guady Polydisciplinary Faculty, LSI Sidi Mohammed Ben Abdellah University, Taza; Morocco
  • Abdelkarim Boua Polydisciplinary Faculty, LSI Sidi Mohammed Ben Abdellah University, Taza; Morocco
  • Enaam Farhan Department of supervisory specialization, Directorate General of Education in Qadisiyah, Iraq
Keywords: 3-prime near-rings, Jordan ideals, Generalized derivations

Abstract

In the current paper, we study the structure of Jordan ideals of a 3-prime near-ring which satisfies some algebraic identities involving left generalized derivations and right centralizers. The limitations imposed in the hypothesis were justified by examples.

Published
2021-07-01
How to Cite
En-guady, A., Boua, A., & Farhan, E. (2021). Some Identities of 3-Prime Near-Rings Involving Jordan Ideals and Left Generalized Derivations. Iraqi Journal of Science, 62(6), 1961-1967. https://doi.org/10.24996/ijs.2021.62.6.21
Section
Mathematics